# SDR QXEA2015061500331

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 33,718 hours, 35,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3351P21
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER EMERGENCY LIGHT  CONNECTOR BACKSHELL BROKEN.  REPLACED THE CONNECTOR AND INSERTED NEW PINS IAW WDM 33-51-00, SHEET 4, PAGE 1.  OPS CHECKED GOOD IAW AMM TASK 33-51-00-710-803.
